zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions and almost periodic solutions for a delay multispecies logarithmic population model. (English) Zbl 1089.92038
Summary: By using the method of fixed point theory and Lyapunov functionals, a set of easily applicable criteria is established for the existence, uniqueness and global attractivity of positive periodic (almost periodic) solutions of a delay multispecies logarithmic population model.

92D25Population dynamics (general)
34K13Periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
34K60Qualitative investigation and simulation of models
34K14Almost and pseudo-periodic solutions of functional differential equations
Full Text: DOI
[1] Liu, Z. J.: Positive periodic solutions for delay multispecies logrithmic population model. Journal of engineering mathematics 19, No. 4, 11-16 (2002) · Zbl 1041.34059
[2] Gopalsamy, K.: Stability and oscillation in delay differential equations of population dynamics. Mathematics and its applications 74 (1992) · Zbl 0752.34039
[3] Li, Y. K.: Attractivity of a positive periodic solution for all other positive solution in a delay population model. Applied mathematics--JCU 12, No. 3, 279-282 (1997) · Zbl 0883.92023
[4] Kirlinger, G.: Permanence in Lotka-Volterra equations linked prey-predator systems. Mathematical bioscience 82, 165-169 (1986) · Zbl 0607.92022
[5] Chen, F. D.: Positive periodic solutions of state-dependent delay logarithm population model. Journal of fuzhou university 31, No. 3, 1-4 (2003)
[6] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations [M]. (1977) · Zbl 0339.47031
[7] Chen, F. D.: On the existence and uniqueness of periodic solutions of a kind of integro-differential equations. Acta mathematics sinica 46, No. 5, 1-12 (2004)
[8] Xie, H. Q.; Wang, Q. Y.: Exponential stability and periodic solution for cellular neural networks with time delay. 25, No. 1, 22-26 (2004) · Zbl 1228.34117
[9] Fan, M.; Wong, P. J. Y.; Agarwal, Ravi P.: Periodicity and stability in periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments. Acta mathematics sinica 19, No. 4, 801-822 (2003) · Zbl 1047.34080